Open Access
Translator Disclaimer
2006 Multiple nontrivial solutions for $p$-Laplacian equations with an asymmetric nonlinearity
Shouchuan Hu, Nikolaos S. Papageorgiou
Differential Integral Equations 19(12): 1371-1390 (2006).

Abstract

In this paper we study a nonlinear Dirichlet problem driven by the p-Laplacian and a right-hand side nonlinearity which exhibits an asymmetric behavior near $+ \infty$ and $- \infty$. Using variational techniques based on the mountain pass theorem and the second deformation theorem, we prove the existence of at least two nontrivial $C^1$- solutions, one of which is strictly positive.

Citation

Download Citation

Shouchuan Hu. Nikolaos S. Papageorgiou. "Multiple nontrivial solutions for $p$-Laplacian equations with an asymmetric nonlinearity." Differential Integral Equations 19 (12) 1371 - 1390, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35082
MathSciNet: MR2279333

Subjects:
Primary: 35J60
Secondary: 35J20 , 35J25 , 47J30

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.19 • No. 12 • 2006
Back to Top